Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 336, NWS Memphis, TN

July 26, 2012Dunklin County, Pemiscot County, Missouri; 4 counties in Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jul 26, 2012, 7:40 PM CDT for Dunklin County, Pemiscot County, Missouri; 4 counties in Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 7:40 PM CDT (00:40 UTC)
Expired
Jul 26, 2012, 8:17 PM CDT
In force
37 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Clay County, AR, Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO

The radar

The Memphis radar (KNQA), 99 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:44 PM CDTTSTM WND DMG2 E Jonesboro, ARHIGHWAY SIGNS BLOWN INTO ROADWAY ON HWY 18 EAST OF JONESBORO IN THE BLACK OAK AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1883 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1883 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2025 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WUUS54 KMEG 270040
SVRMEG
ARC021-031-055-093-MOC069-155-270130-
/O.NEW.KMEG.SV.W.0336.120727T0040Z-120727T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
740 PM CDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  EASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 830 PM CDT

* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  POLLARD TO 6 MILES SOUTHEAST OF RECTOR TO BROOKLAND...OR ALONG A
  LINE EXTENDING FROM CHALK BLUFF NATURAL AREA TO 6 MILES SOUTHEAST
  OF RECTOR TO BROOKLAND...AND MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BLYTHEVILLE...BROOKLAND...BURDETTE...DELL...GOSNELL...GREENWAY...
  LAKE CITY...LEACHVILLE...MANILA...MARMADUKE...MONETTE...PIGGOTT...
  POLLARD AND RECTOR.

 THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS STORM HAS A HISTORY OF PRODUCING WIND SPEEDS OF 50 TO 60 MPH. 
TREES AND POWER LINES WERE REPORTED DOWN IN JONESBORO. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3654 8995 3639 8996 3639 8976 3643 8973
      3640 8958 3634 8954 3632 8962 3626 8953
      3624 8971 3613 8959 3600 8973 3590 8964
      3589 8977 3580 8972 3576 8981 3578 9072
      3620 9039 3650 9032 3650 9023 3655 9022
TIME...MOT...LOC 0040Z 272DEG 45KT 3646 9018 3620 9016
          3585 9053

$$

BORGHOFF
2 follow-up statements
261 
WWUS54 KMEG 270104
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
804 PM CDT THU JUL 26 2012

ARC021-031-055-093-MOC069-155-270130-
/O.CON.KMEG.SV.W.0336.000000T0000Z-120727T0130Z/
CLAY AR-CRAIGHEAD AR-GREENE AR-MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
804 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR PEMISCOT...DUNKLIN...NORTHERN MISSISSIPPI...SOUTHEASTERN
GREENE...NORTHEASTERN CRAIGHEAD AND EASTERN CLAY COUNTIES...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CLARKTON TO GOBLER TO VAIL...OR ALONG A LINE EXTENDING FROM 10
MILES EAST OF CAMPBELL TO 8 MILES NORTHWEST OF STEELE TO MANILA...
MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK OAK...
BLYTHEVILLE...BROOKLAND...BURDETTE...DELL...GOSNELL...GREENWAY...LAKE
CITY...LEACHVILLE...MANILA...MONETTE...NIMMONS...PIGGOTT AND ST.
FRANCIS.

 THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3653 8995 3639 8996 3639 8976 3643 8973
      3640 8958 3634 8954 3631 8962 3626 8954
      3624 8971 3613 8959 3609 8968 3600 8973
      3590 8965 3589 8977 3581 8973 3576 8981
      3578 9072 3589 9063 3613 9023 3654 9022
TIME...MOT...LOC 0104Z 273DEG 35KT 3644 8985 3613 8992
          3583 9019

$$

BORGHOFF
873 
WWUS54 KMEG 270117
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
817 PM CDT THU JUL 26 2012

ARC021-031-055-093-MOC069-155-270127-
/O.CAN.KMEG.SV.W.0336.000000T0000Z-120727T0130Z/
CLAY AR-CRAIGHEAD AR-GREENE AR-MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
817 PM CDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR PEMISCOT...DUNKLIN...NORTHERN
MISSISSIPPI...SOUTHEASTERN GREENE...NORTHEASTERN CRAIGHEAD AND
EASTERN CLAY COUNTIES IS CANCELLED...

AT 817 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3653 8995 3639 8996 3639 8976 3643 8973
      3640 8958 3634 8954 3631 8962 3626 8954
      3624 8971 3613 8959 3609 8968 3600 8973
      3590 8965 3589 8977 3581 8973 3576 8981
      3578 9072 3589 9063 3613 9023 3654 9022
TIME...MOT...LOC 0117Z 273DEG 35KT 3643 8969 3612 8976
          3582 9004

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 7:27 PM CDT, 13 minutes earlier.

Area forecast discussion, Jul 26, 7:27 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
727 PM CDT THU JUL 26 2012

.UPDATE...

UPDATE REGARDING SEVERE THUNDERSTORM POTENTIAL AND TO EXPIRE HEAT
ADVISORY.

&&

.DISCUSSION...

A LINE OF SEVERE THUNDERSTORMS CONTINUES TO ADVANCE SOUTHEASTWARD
ACROSS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL THIS EVENING.
THIS LINE SHOULD CONTINUE ITS FORWARD PROGRESSION AND MAINTAIN ITS
INTENSITY FOR THE NEXT FEW HOURS AS IT MOVES INTO A STRONGLY
UNSTABLE AIRMASS. MLCAPES IN ADVANCE OF THE LINE REMAIN BETWEEN
3000-4000 J/KG...LI/S AROUND -6C...AND MID LEVEL LAPSE RATES
AROUND 6.5 C/KM. IN ADDITION...DOWNDRAFT CAPE VALUES FROM LATEST
MESOANALYSIS ARE AROUND 1300 J/KG. THIS SHOULD CONTINUE TO SUPPORT
A DAMAGING WIND POTENTIAL AS TEMPERATURES REMAIN IN THE 90S WITH
DEWPOINTS IN THE LOWER 70S.

AS THE LINE PROGRESSES FURTHER SOUTH TOWARDS THE INTERSTATE 40
CORRIDOR...A GRADUAL WEAKENING PROCESS IS EXPECTED. LOSS OF
DIURNAL HEATING AND GREATER MID LEVEL HEIGHTS ASSOCIATED WITH
STRONGER RIDGING ALOFT SHOULD HELP TO WEAKEN THE CONVECTIVE LINE.
THEREFORE THINK THAT THE GREATEST SEVERE THREAT SHOULD REMAIN
ALONG AND NORTH OF I-40 FOR THE NEXT FEW HOURS. THE CURRENT SEVERE
THUNDERSTORM WATCH AREA OUTLINES THIS REGION WELL. STORM INTENSITY
WILL CONTINUE TO BE MONITORED OVER THE NEXT SEVERAL HOURS.
ADDITIONAL SEVERE WARNINGS MAY BE NEEDED OVER NORTHERN SECTIONS OF
THE AREA.

THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE AS WELL. HEAT INDICES
HAVE DROPPED BELOW 105 DEGREES THIS EVENING AND EXPECTING THEM TO
REMAIN BELOW ADVISORY CRITERIA ON FRIDAY IN MOST AREAS DUE TO
INCREASED CLOUD COVER AND THUNDERSTORM POTENTIAL.

FORECAST UPDATES WILL BE PROVIDED THROUGHOUT THE EVENING AS SHORT
TERM CONDITIONS REQUIRE.

JLH

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT THU JUL 26 2012/

DISCUSSION...

A COLD FRONT STRETCHES FROM NEAR MOUNT VERNON ILLINOIS TO
SPRINGFIELD MISSOURI. SHOWERS AND THUNDERSTORMS HAVE BEGUN TO POP
UP ALONG AND AHEAD OF THE FRONT. A FEW OF THEM HAVE BEEN SEVERE
ACROSS SOUTHERN MISSOURI...THUS A SEVERE THUNDERSTORM WATCH HAS
BEEN ISSUED JUST NORTH OF THE MIDSOUTH. SO FAR ONLY TWO
THUNDERSTORMS HAVE DEVELOPED OVER RANDOLPH AND LAWRENCE COUNTIES
IN NORTHEAST ARKANSAS. THE ACTIVITY IN MISSOURI WILL SINK
SOUTHWARD OVER THE NEXT COUPLE OF HOURS. HAVE BUMPED POPS UP TO
LIKELY FOR TONIGHT OVER NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST TENNESSEE. THUNDERSTORMS SHOULD
EVENTUALLY DIE OUT BUT THAT MAY NOT BE UNTIL AFTER MIDNIGHT SO THE
SHOWER AND THUNDERSTORM ACTIVITY COULD SINK AS FAR SOUTH AS
MEMPHIS THUS HAVE RAISED POPS TONIGHT TO 40 PERCENT. HEAT ADVISORY
WILL CONTINUE THROUGH 7 PM.

REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL OCCUR ON FRIDAY
GENERALLY SOUTH OF INTERSTATE 40 WITH NORTH MISSISSIPPI HAVING THE
BEST CHANCE. EXPECT ABUNDANT CLOUD COVER OVER THE MIDSOUTH DURING
THE MORNING HOURS WHICH WILL KEEP TEMPERATURES FROM WARMING UP AS
QUICKLY. IN ADDITION...SHOWER AND THUNDERSTORM ACTIVITY WILL ALSO KEEP
TEMPERATURES DOWN. HEAT INDICES WILL BE MUCH LOWER THUS NO HEAT
ADVISORIES WILL BE NECESSARY. NORTHEAST ARKANSAS AND THE MISSOURI
BOOTHEEL MAY BE THE WARMEST EVEN BEHIND THE FRONT AS CLOUDS SHOULD
BREAK UP AND WITH DRIER AIR IN PLACE...READINGS MAY REACH INTO THE
MID 90S. ELSEWHERE...EXPECT HIGHS IN THE UPPER 80S TO LOWER 90S.

THE WEEKEND...EXPECT WARM DAYS AND COOLER NIGHTS AS NORTHERLY
WINDS WILL CONTINUE TO FILTER IN DRIER AIR INTO THE REGION.

SUNDAY NIGHT THROUGH WEDNESDAY...THE AREA MOVES INTO NORTHWEST FLOW
ALOFT THUS EXPECT ONE MCS AFTER ANOTHER TO DEVELOP OVER THE MIDWEST AND
DRIFT SOUTHEAST INTO THE CWA DURING THE OVERNIGHT INTO THE MORNING
HOURS THEN DIE OUT. THE AFTERNOON HOURS WILL BE RELATIVELY QUIET.
THEN EXPECT A REPEAT SCENARIO AGAIN MONDAY NIGHT...TUESDAY NIGHT ETC.

KRM

&&

.AVIATION...

00Z TAF SET

EXPANSIVE SQUALL LINE ACROSS SERN MO AND NERN AR IS BEGINNING TO
TURN SOUTH AND WILL AFFECT KJBR WITHIN THE NEXT COUPLE HOURS.
CONFIDENCE IS NOT HIGH WITH RESPECT TO HOW FAR SOUTH THIS LINE
WILL MAKE IT BEFORE IT DISSIPATES. SUSPECT THAT BY 02-03Z THE
LINE WILL BE IN ITS WEAKENING PHASE AND IT MAY HAVE A HARD TIME
REACHING KMEM...BUT COULD REACH KMKL. THUS...LEFT OUT MENTION OF
TS AT KMEM FOR NOW...BUT WILL CONTINUE TO MONITOR AND MAKE
AMENDMENTS AS NEEDED.

BORGHOFF

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  90  75  96 /  40  30  10  10
MKL  73  88  71  95 /  60  20  10  10
JBR  73  93  73  98 /  60  20   0  10
TUP  77  92  74  95 /  20  60  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 26, 7:32 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
732 PM CDT THU JUL 26 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-280245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
732 PM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL REMAIN ALONG AND NORTH
OF INTERSTATE 40 THIS EVENING. SEVERE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL. REFER TO SEVERE
THUNDERSTORM WATCH NUMBER 530 FOR THE LATEST DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOW REQUESTED. PLEASE REPORT ANY WIND
DAMAGE...INCLUDING DOWNED TREES AND POWERLINES...AS WELL AS ANY
HAIL TO THE SIZE OF QUARTERS OR LARGER TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS TENNESSEE.

JLH

In the hours before

Local storm report, Jul 26, 7:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
704 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
07/26/2012  M55.00 MPH       LAWRENCE           AR   AWOS

            WALNUT RIDGE AWOS MEASURED A 55 MPH WIND GUST

&&

JPM
Special weather statement, Jul 26, 7:29 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 PM CDT THU JUL 26 2012

MOZ115-TNZ001-002-019-270100-
PEMISCOT MO-DYER TN-LAKE TN-OBION TN-
729 PM CDT THU JUL 26 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 PM CDT FOR...

  NORTHERN DYER COUNTY IN NORTHWEST TENNESSEE...
  LAKE COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM CLAYTON TO 6 MILES NORTH OF DEERING AT 729 PM CDT...
MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DYER...LAKE...OBION AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR CARUTHERSVILLE...HAYTI...REELFOOT LAKE STATE PARK...
STEELE AND UNION CITY...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES REELFOOT LAKE.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3650 8882 3640 8890 3641 8895 3633 8896
      3620 8906 3620 8915 3611 8916 3606 8986
      3627 8997 3631 8996 3635 8964 3638 8957
      3635 8953 3640 8953 3651 8932
TIME...MOT...LOC 0029Z 301DEG 32KT 3647 8921 3630 8954
          3627 8985

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:29 PM CDTSpecial Weather StatementMEGPemiscot31 min
Jul 26, 7:05 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene40 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.